• ISSN 0258-2724
  • CN 51-1277/U
  • EI Compendex
  • Scopus
  • Indexed by Core Journals of China, Chinese S&T Journal Citation Reports
  • Chinese S&T Journal Citation Reports
  • Chinese Science Citation Database
Volume 15 Issue 4
Aug.  2002
Turn off MathJax
Article Contents
LIBing, YEHuai-zhen. A Heuristic Layout Restriction Algorithm for Solving Two-DimensionalRectangular Layout Loading Problems[J]. Journal of Southwest Jiaotong University, 2002, 15(4): 443-447.
Citation: LIBing, YEHuai-zhen. A Heuristic Layout Restriction Algorithm for Solving Two-Dimensional Rectangular Layout Loading Problems[J]. Journal of Southwest Jiaotong University, 2002, 15(4): 443-447.

A Heuristic Layout Restriction Algorithm for Solving Two-Dimensional Rectangular Layout Loading Problems

  • Publish Date: 25 Aug 2002
  • Based on an analysis ofthe loading problemswithtwo-dimensional rectangular layout, a heuristic algorithmfor the novel two-dimensional rectangular layout devised in this paper is proposed by means of setting layout restraint conditions for the loading problems. Experimental results show that the optimum or quasi-optimum solution to the problems of this kind can be obtained with the algorithm proposed in this paper.

     

  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索
    Article views(1126) PDF downloads(367) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return